MathSciNet Relay Station
MathSciNet bibliographic data
MR1502720 Contributed Item
Hartley, R. W. Determination of the ternary collineation groups whose coefficients lie in the ${\rm GF}(2\sp n)$. Ann. of Math. (2) 27 (1925), no. 2, 140–158.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement